# SDR 7C7A2019020900476

- Difficulty date: February 9, 2019
- Submitted: February 9, 2019
- Operation: Air carrier
- Aircraft: N884EA
- Make and model: Dhav DHC8106
- Aircraft serial: 387
- Aircraft time: 51,703 hours, 57,323 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Rudder
- Condition: Dented
- Location: Tail
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT LT FORE RUDDER RD 8-55-3260 AND ECO 008.27-19.01 FOR DETAILS.
